# SDR CA140306008

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Cabin Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN THE CABIN ON THE GROUND AT ENGINE START PLACE.  DURING APU COMPARTMENT INSPECTION MAINTENANCE PERSONNEL FOUND THE RT ACM TEMP SENSOR DESTROYED, MISSING OF 2 BOLTS AND LOOSING ON ACM FLANGE.  THE UNCONTROLLED TEMP RISING HAS BEEN NOTICED DURING OPS TEST OF SYS ACFT RELEASED INTO SERVICE IAW MEL WITH RT ACFT SYS OFF.
